MathSciNet Relay Station
MathSciNet bibliographic data
MR1242081 12F12 (11E81 12J10)
Efrat, Ido Abelian subgroups of pro-$2$ Galois groups. Proc. Amer. Math. Soc. 123 (1995), no. 4, 1031–1035.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement